# SDR UIEA2024031400146

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,787 hours, 18,839 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

O2 MASK INOP SUPERNUMERARY, TRANSFERRED TO MDDR 204626 PER MEL 35-11-03-02A.  O2 MASK FAILED TO TEST. FOUND STOWED INCORRECTLY. RESTOWED O2 MASK AT SUPERNUMARY SEAT CLOSEST TO LAV IAW AMM 35-11-51. OPS TEST GOOD IAW AMM 35-11-00. THIS CLEARS MDDR 204626, PLACARD REMOVED.
